# SDR LS32002F00000

- Difficulty date: February 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N73CL
- Make and model: Israel 1124A
- Aircraft serial: 365
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 723088365
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM FORWARD CABIN BELLY ANTENNA.  FOUND GEAR UPLOCK LINE TO BE CRACKED IN BEND RADIUS UNDER CABIN FLOOR AT APPROX STA 66.45.  AIRCRAFT TT: 5055.6  CYCLES 3384
